| Model Number |
ALTAALL1 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.No product was returned for evaluation.Without the return of the product, it is not possible to determine if damages or defects existed on the product, nor could a root cause or potential contributing factors be identified.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
Event or Problem Description
As reported, during this target market release (tmr) with this hemosphere alta monitor in a patient in bypass (non pulsatile mode with pump pressure maintained at 58-60 mmhg all the procedure), cerebral adaptative index (cai) tile was high (remained in 70 with minor fluctuations) since it was not updated with the live map value.The live map value was correctly displayed on the monitor all the time.This problem is not experienced when patient is not on bypass (pulsatile mode); after non pulsatile mode was disabled, the map reported on cai was more realigned with live map value.There was no alarm nor error message displayed.There was no allegation of patient injury.The device was not available for evaluation.
Additional Manufacturer Narrative
Updated sections h6 (type of investigation, investigations findings, investigations conclusions).The hemosphere alta advanced involved in this case was not returned for evaluation, as this is a tmr.Further investigation was completed by the engineers in the manufacturing site.Based on this assessment, investigation identified that this issue was caused by a software defect in the skynet main gui (v2.0.5) software which is part of alta 2.0 monitor.Investigation was initiated under apm internal software defect system.This issue is planned to be fixed in version 2.6.Internal actions have been initiated by the software change control group (sccg) to address this software issue.